Conference Registration Portal


Register Today!

Pay by Credit Card or Check!

Conference Schedule

April 5th-6th, 2019

Location Information

$133/ Night Group Rate!

MCP Golf Tournament

Grapevine Golf Course

Come and Celebrate DLAT's 75th Anniversary!

April 5th-6th, 2019

DLAT members: $200 for both days!  Non-members: $300 for both days! 

Get all your CE requirements in one weekend at a great location for the whole family!

Hilton DFW Lakes Executive Conference Center

Grapevine, Texas


 Welcome to the Conference Registration Portal. Here you will find all you need to register for the Conference, see all the details of the events, keep up to date of all the exciting changes to the conference format this year!

If you would like to register via paper form, please feel free to download the 2019 Conference Registration, fill out the forms, and mail, fax or email it to DLAT. You can also pre-register online and click the "Pay by Check Option" and mail in your check afterward.

Keynote Speaker: Peter Pizzi, MDT, CDT

Keynote Speaker: Robert Kreyer, CDT

2019 DLAT Conference Schedule

Friday, April 5th 2019

7:00 am Registration Table Opens / Badge Pickup

8:00 - 8:30 am Opening Remarks: Felix Silva, CDT

8:30 - 10:00 am Keynote Speaker: Peter Pizzi, MDT, CDT - Keynote: Artistry, Technology: The Technician Evolution (2Hr S)

1o:00 - 11:00 am Regulatory Compliance: Gary Morgan ("Infection Control") (1 Hr RS)

10:00 am Exhibit Hall Opens (Coffee Break)

12:00 - 1:30 pm Non-Members: Lunch on your own

12:00 - 1:30 pm Members: Lunch provided for members (DLAT Business Meeting)

1:30  - 3:30 pm Keynote Speaker: Robert Kreyer, CDT -  Transformation of Prosthetic Workflow Solutions (2Hr S)

3:30 pm  Coffee Break (in Exhibit Hall)

3:30 - 5:30 pm Victor Castro, CDT: Fixed Removable Solutions: From Analog to Digital (2 Hr S)

5:30 - 6:30 pm Exhibitor Reception - Raffle for Attendees, Cash Bar, Appetizers - Exhibit Hall

7:00 - 8:00 pm Dinner on your own

8:00 pm - 12:00 am Party With the President! Cash Bar (See President for Free Drink Tickets!), Live Country Music!, Texas Odourves, Birthday Cake, Cigars!


Saturday, Febuary 6th, 2019

7:00 am Registration/ Badge Pickup

8:00 - 12:00 pm Vendor Day! Table Clinics By Exhibitors (4Hr S)

10:30 am Coffee Break (In Exhibit Hall)

12:30  - 2:00 pm Awards Luncheon -Free for all Attendees (1 Hr PD)

-State of the Industry by NADL President Travis Zick

2:00 - 4:00 pm Anthony Calonico CDT: You have been promoted to manager now what? An adults-only show (2 Hr PD)

2:00 - 4:00 pm Ruben Arebalo: Servicing Overdentures: Restore Retention, Reline Review, and More (2 Hr S)

2:00 - 4:00 pm Jim Emmons CDT, FNBC: Trouble Shooting Aesthetic Ceramics / Smartphone Shade communication  (1 Hr S)

2:00 - 4:00 pm Jim Collis CDT: Ultaire a Digital Metal Free Option For Removable Partial Dentures and more

4:00 - 6:00 pm Thomas Zaleski: Hybrid bar, All on 4, All on anything.

4:00 - 5:00 pm Gary Morgan: FDA Regulations and orthodontic aligners

4:00 - 6:00 pm Searri O’Neil: CPR for Healthcare Providers (2 Hr S) ($55 Fee)

More Classes to come!

6:00 -8:00 pm Dinner on your own

8:00-11:00 pm Hospitality (Bonnie and Clyde Hideout)

*All classes, times and rooms subject to change without notice

2019 Platinum Sponsors

Come visit "Voices from the Bench" Podcast in the Exhibit Hall Lounge!

Party With The President Friday Night 7:30pm! Cash Bar, Finger Foods, Live Country Music!

Our 2019 Platinum Sponsors!

Hands-on Courses:

Simplified Esthetics to Advanced Ceramics by Peter Pizzi, MDT, CDT - Only $125!

Colored Acrylics and Appliance Designs Made Easy by Pricsilla Mier

Our Past 2018 Gold Sponsors!

Extra Features:

CPR Class Available ($55/person)

Association of Orthodontic Laboratory Professionals 2nd Annual Conference

Volunteers Needed!

Would you like to help with the conference?

Consider becoming a class captain and helping the speakers and attendees during the breakout classes. This year will feature a cool new CE badge scanning technology that will be done by the Class Captains! For more information contact Robert Jones, CDT at: program@dlat.org (Contact him before you register if possible)

Conference Contact

Dental Laboratory Association of Texas

P.O. Box 118932

Carrollton, Tx 75011

Phone and Fax: 800-376-2955

meetings@dlat.org

Conference Chair

Matthew Douglas, CDT, Vice - President

vp@dlat.org

Speakers/ Class Captains Chair / Annual Golf Tournament

Robert Jones, CDT, Director

program@dlat.org